Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe headaches with palpitations, body ache, weakness, hot and cold flashes post Max Planck diet. Reason?

Hi, From yesterday I ve had extremely bad headaches with headache palpitations that just come up every now and then especially after I ve been sitting down quietly for a while and then getting up. My whole body is aching especially my upper body skeleton if I can put it that way. Pain medication is not making much of a difference. Also feeling very weak. The whole day I went through with fever as well - then hot -then cold . I m not aware of any tick bite or anything else. I ve been on the Max Planck diet for 9 days and then stopped it and that same evening the headaches started. During the course of the diet I didn t experience any problems
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
in my mind the immune system got hurt during the priod and you suddely started reacting to food proteins which caused such problem
use plenty of fluids and treat sympatomatically and consult allerguy specialist who can find which protein started reacting to your body protein and avoid them
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor